Local Frobenius Analysis of the Sequential Conformable Heun Equation at Three Finite α-Singular Points
Abstract
In this study, a specific Frobenius framework is proposed for the sequential conformable Heun equation in the original variable. The corresponding substitution z = xα, y(x) = Y (z) determines the relevant scaled parameters and establishes precise equivalence with the ordinary general Heun equation. The local analysis in x is carried out using the sequential operator Tα2 = Tα ◦ Tα with conformable steps xα, xα - 1, and xα - a. For 0 < α ≤ 1, a > 0, and a , 1, the finite singular points x = 0, x = 1, and x = a
1α
are proved to be regular α-singular. Each center yields characteristic exponents, the indicial equation, a three-term coefficient recurrence, nonresonant Frobenius fundamental conditions, and a guaranteed local convergence domain. To solve resonant cases, a recursive compatibility condition is used: if the condition is satisfied, a second ordinary conformable Frobenius series occurs; alternatively, the second independent solution contains a logarithmic term. Furthermore, sufficient and necessary termination conditions are obtained for finite conformable Frobenius solutions, as well as a determinant condition regarding the accessory parameter and an exact terminating example based on an identically zero residual. A numerical example shows how to calculate local coefficient sequences and evaluate the reduced series with a normalized conformable residual. When α = 1, the equation is reduced to the normal general Heun-Frobenius structure. The framework that is generated gives a unified original-variable description of the local solution framework at all three finite singular points.
Full text article
References
Abdelhakim, A. A. (2019). The flaw in the conformable calculus: It is conformable because it is not fractional. Fractional Calculus and Applied Analysis, 22(2), 242–254. https://doi.org/10.1515/fca-2019-0016
Abdeljawad, T. (2015). On conformable fractional calculus. Journal of Computational and Applied Mathematics, 279, 57–66. https://doi.org/10.1016/j.cam.2014.10.016
Abu Hammad, M., Jebril, I. H., Batiha, I. M., & Dababneh, A. M. (2022). Fractional frobenius series solutions of confluent α-hypergeometric differential equation. Progress in Fractional Differentiation and Applications, 8(2), 297–304. https://doi.org/10.18576/pfda/080209
Anderson, D. R., Camrud, E., & Ulness, D. J. (2019). On the nature of the conformable derivative and its applications to physics. Journal of Fractional Calculus and Applications, 10(2), 92–135. https://doi.org/10.21608/jfca.2019.308538
Cheb-Terrab, E. S. (2004). Solutions for the general, confluent and biconfluent Heun equations and their connection with Abel equations. Journal of Physics A: Mathematical and General, 37(42), 9923–9949. https://doi.org/10.1088/0305-4470/37/42/007
Chung, W. S., Zare, S., & Hassanabadi, H. (2017). Investigation of conformable fractional Schrödinger equation in presence of Killingbeck and hyperbolic potentials. Communications in Theoretical Physics, 67(3), 250–254. https://doi.org/10.1088/0253-6102/67/3/250
Coddington, E. A., & Levinson, N. (1955). Theory of ordinary differential equations. McGraw-Hill.
Gökdoğan, A., Ünal, E., & Çelik, E. (2016). Existence and uniqueness theorems for sequential linear conformable fractional differential equations. Miskolc Mathematical Notes, 17(1), 267–279. https://doi.org/10.18514/MMN.2016.1635
Hasan, A. S. (2018). Numerical solution of the bagley–torvik equation using the integer-order derivatives expansion. Science Journal of University of Zakho, 6(2), 64–69. https://doi.org/10.25271/2018.6.2.437
Hortaçsu, M. (2018). Heun functions and some of their applications in physics. Advances in High Energy Physics, 2018, 8621573. https://doi.org/10.1155/2018/8621573
Ince, E. L. (1956). Ordinary differential equations. Dover.
Ishkhanyan, A. M. (2019). Appell hypergeometric expansions of the solutions of the general Heun equation. Constructive Approximation, 49(3), 445–459. https://doi.org/10.1007/s00365-018-9424-8
Ishkhanyan, A. M. (2020). Generalized hypergeometric solutions of the Heun equation. Theoretical and Mathematical Physics, 202(1), 1–10. https://doi.org/10.1134/S0040577920010018
Ishkhanyan, A. M., & Suominen, K.-A. (2003). New solutions of Heun’s general equation. Journal of Physics A: Mathematical and General, 36(5), L81–L85. https://doi.org/10.1088/0305-4470/36/5/101
Ishkhanyan, T. A., Shahverdyan, T. A., & Ishkhanyan, A. M. (2018). Expansions of the solutions of the general Heun equation governed by two-term recurrence relations for coefficients. Advances in High Energy Physics, 2018, 4263678. https://doi.org/10.1155/2018/4263678
Khalil, R., Al Horani, M., Yousef, A., & Sababheh, M. (2014). A new definition of fractional derivative. Journal of Computational and Applied Mathematics, 264, 65–70. https://doi.org/10.1016/j.cam.2014.01.002
Maier, R. S. (2005). On reducing the Heun equation to the hypergeometric equation. Journal of Differential Equations, 213(1), 171–203. https://doi.org/10.1016/j.jde.2004.07.020
Maier, R. S. (2007). The 192 solutions of the Heun equation. Mathematics of Computation, 76(258), 811–843. https://doi.org/10.1090/S0025-5718-06-01939-9
Manaa, S. A., Easif, F. H., & Murad, J. J. (2021). Residual power series method for solving klein–gordon schrödinger equation. Science Journal of University of Zakho, 9(2), 123–127. https://doi.org/10.25271/sjuoz.2021.9.2.810
Manukyan, A. M., Ishkhanyan, T. A., Hakobyan, M. V., & Ishkhanyan, A. M. (2014). A series solution of the general Heun equation in terms of incomplete beta functions. International Journal of Differential Equations and Applications, 13(4), 231–239. https://doi.org/10.12732/ijdea.v13i4.2005
NIST Digital Library of Mathematical Functions. (n.d.). Chapter 31: Heun functions. National Institute of Standards and Technology. Retrieved July 27, 2026, from https://dlmf.nist.gov/31
Ronveaux, A. (Ed.). (1995). Heun’s differential equations. Oxford University Press. https://doi.org/10.1093/oso/9780198596950.001.0001
Slavyanov, S. Y., & Lay, W. (2000). Special functions: A unified theory based on singularities. Oxford University Press. https://doi.org/10.1093/oso/9780198505730.001.0001
Ünal, E., Gökdoğan, A., & Çelik, E. (2015). Solutions of sequential conformable fractional differential equations around an ordinary point and conformable fractional Hermite differential equation. Current Journal of Applied Science and Technology, 10(2), 1–11. https://doi.org/10.9734/BJAST/2015/18590
Ünal, E., Gökdoğan, A., & Çelik, E. (2017). Solutions around a regular α singular point of a sequential conformable fractional differential equation. Kuwait Journal of Science, 44(1), 9–16.
Zekri, H. J. (2021). Solving time-fractional diffusion equation: A finite-element approach. Science Journal of University of Zakho, 9(1), 38–42. https://doi.org/10.25271/sjuoz.2021.9.1.791
Authors
Copyright (c) 2026 Isam Najemadeen,and Erdal Bas

This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
Authors who publish with this journal agree to the following terms:
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License [CC BY-NC-SA 4.0] that allows others to share the work with an acknowledgment of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work, with an acknowledgment of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online.